# SDR QXEA9700133

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- Engine: Pwa PW119B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Elect Eng Contl
- Part number: 8111803004
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 2,850 hours
- Component: Pwa, 3049600
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

T/O ROLL, PROP SPEED SHOWED 78 PERCENT ON NR 2 ENG.  GAUGE FOR NR 2 ENG IND 120 PERCENT, ABORTED T/O.  PWR LVRS BROUGHT TO FLT IDLE, TQ ON NR 2 ENG STAYED AT 72 PERCENT.  CONDITION LVRS BROUGHT BACK AND TQ ON NR 2 ENG RETURNED TO NORM.  PULLED EXCEED PAGE WHICH SHOWED NR 2 ENG AT 141 PERCENT TQ FOR .02 SECONDS AT 78 PERCENT PROP SPEED.  MX C/W OVERTQ INSPECT, NO DEFECTS NOTED.  REPLACED OIL FILTER AND ROUTED FILTER FOR SOAP ANALYSIS.  REPLACED NP PROBE AND EEC.  PERFORMED GRD RUNS, NO DEFECTS.
